# SDR ASAA2014043007655

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 3,957 hours, 1,274 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC NAVIGATIONAL DISPLAY MAP & VTK.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61 TASK 836, OPS CHECKED GOOD. FAULT WAS INTERMITTENT IAW STEP E(C)2.
